# SDR DALA2019071604266

- Difficulty date: July 11, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 81,547 hours, 36,131 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 147AB BROKEN ON ARRIVAL AND LT GEAR DOOR AFT HINGE HAS EXCESSIVE PLAY. (AFT HINGE). FOUND HINGE ITEM 190 AND FITTING ITEM 210 VERY LOOSE WITH EXCESSIVE PLAY IN THE 4 BOLTS THAT ATTACH TO EACH OTHER. FOUND 2 LOWER BOLT HOLES ELONGATED AND OVERSIZED. REINSTALLED BOLTS AND TIGHTENED - NOW SECURE. REMOVED PANEL. REMOVED LT MLG DOOR PER AMM 32-12. INSTALLED LT MLG DOOR ASSEMBLEY IAW AMM 32-12 UP TO STEP E( 1). HINGE BOLTS NEED TORQUED SAFETIED AND BONDING STRAPS NEED TIGHTENED AFTER ADJUSTMENTS ARE MADE. FOUND DOOR SN CG3130 ( FTN1U5052) NOT FAIR AT FWD INBOARD CORNER INSTALLED S/N CG193 FTN 1U5052 PER AMM 32-12 THRU STEP 5 JOB CLOSE UP. COMPLIED WITH RI 579660-14 DATED 11JUL2019 /1725E PERMANENT REPAIR INSTRUCTIONS.
